Experimental Mathematics

The topology of rational points

Barry Mazur

Abstract

The aim of this article is to provoke a discussion concerning the general nature of the topological closure of the set of rational solutions of systems of polynomial equations with rational coefficients.

Article information

Source
Experiment. Math. Volume 1, Issue 1 (1992), 35-45.

Dates
First available in Project Euclid: 26 March 2003

Permanent link to this document
https://projecteuclid.org/euclid.em/1048709114

Mathematical Reviews number (MathSciNet)
MR93j:14020

Zentralblatt MATH identifier
0784.14012

Subjects
Primary: 14G05: Rational points
Secondary: 11G35: Varieties over global fields [See also 14G25] 14P25: Topology of real algebraic varieties

Citation

Mazur, Barry. The topology of rational points. Experiment. Math. 1 (1992), no. 1, 35--45. https://projecteuclid.org/euclid.em/1048709114.


Export citation